American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33.25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] J. Steinig. The sign of Lommel's function . Trans. Amer. Math. Soc. 163 (1972) 123-129. MR 0284625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Anne E. Russon and James M. Blair. Table errata: {\it A treatise on Bessel functions} . Math. Comp. 24 (1970) 240. MR 0257425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. T. Howard. A property of the Rayleigh function . Proc. Amer. Math. Soc. 24 (1970) 719-723. MR 0254286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. O. Schulz-DuBois. Integral relations among Bessel functions . Math. Comp. 23 (1969) 845-847. MR 0257426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shih-hsiung Tung. Boundedness of difference kernels of Bessel and Fourier series . Math. Comp. 20 (1966) 157-163. MR 0193289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lawrence R. Mack. Bessel-function identities needed for the theory of axisymmetric gravity waves . Math. Comp. 19 (1965) 654-657. MR 0194624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] P. Razelos. A new integral representation of the Bessel coefficients . Math. Comp. 19 (1965) 130-132. MR 0171034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James M. Horner. On spherical Bessel functions . Trans. Amer. Math. Soc. 118 (1965) 211-220. MR 0173028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. H. Van Tuyl. The evaluation of some definite integrals involving Bessel functions which occur in hydrodynamics and elasticity . Math. Comp. 18 (1964) 421-432. MR 0165154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. B. Hunter. The calculation of certain Bessel functions . Math. Comp. 18 (1964) 123-128. MR 0158104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. Carlitz. The coefficients of the reciprocal of a Bessel function . Proc. Amer. Math. Soc. 15 (1964) 318-320. MR 0159967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lee Lorch and Peter Szego. Monotonicity of the differences of zeros of Bessel functions as a function of order . Proc. Amer. Math. Soc. 15 (1964) 91-96. MR 0158106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Henry Gerber. First one hundred zeros of $J\sb{0}(x)$ accurate to $19$ significant figures . Math. Comp. 18 (1964) 319-322. MR 0164065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Helmut F. Bauer. Tables of zeros of cross product Bessel functions \[J'_p(\xi) Y'_p(k\xi) - J'_p(k\xi) Y'_p(\xi) = 0.\] . Math. Comp. 18 (1964) 128-135. MR 0158105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. N. Newman and Werner L. Frank. An integral containing the square of a Bessel function . Math. Comp. 17 (1963) 64-70. MR 0147683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Nand Kishore. The Rayleigh function . Proc. Amer. Math. Soc. 14 (1963) 527-533. MR 0151649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Thomas Erber and Alan Gordon. Tabulation of the functions $\partial I\sb{\nu }\,(z)/\partial \nu ,\nu =\pm {{1}\over{3}}$ . Math. Comp. 17 (1963) 162-169. MR 0159043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. D. Burgoyne. Polynomial approximations to $I\sb{0}\,(x),$ $I\sb{1} (x)$ and related functions . Math. Comp. 16 (1962) 497-498. MR 0147682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jet Wimp. Polynomial expansions of Bessel functions and some associated functions . Math. Comp. 16 (1962) 446-458. MR 0148956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John F. Bridge and Stanley W. Angrist. An extended table of roots of \[J'_n(x)Y'_n (\beta x)-J'_n(\beta x)Y'_n(x)=0.\] . Math. Comp. 16 (1962) 198-204. MR 0146417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. Boersma. On the computation of Lommel's functions of two variables . Math. Comp. 16 (1962) 232-238. MR 0146419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. Jackson Laslett and William Lewish. Evaluation of the zeros of cross-product Bessel functions . Math. Comp. 16 (1962) 226-232. MR 0146416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. M. Arthurs and R. McCarroll. Expansion of spherical Bessel functions in a series of Chebyshev polynomials . Math. Comp. 15 (1961) 159-162. MR 0151651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1